# SDR 2020FA0000004

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: General aviation
- Aircraft: N816SP
- Make and model: Gulstm GIV
- Aircraft serial: 1452
- Aircraft time: 5,492 hours, 2,752 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51025
- Part serial: 08049H4312
- Condition: Cracked
- Location: Cockpit
- Part time: 2,357 hours, 1,138 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOTS WINDSHIELD ARCED INTERNALLY CAUSING THE OUTER PANE TO COMPLETELY CRACK DURING CLIMB WHILE PASSING THROUGH FL 39550.
